Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 311, NWS St. Louis, MO

June 13, 2011Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 9:19 AM CDT for Reynolds County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2011, 9:19 AM CDT (14:19 UTC)
Expired
Jun 13, 2011, 10:00 AM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 159 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:16 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2484 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
3.3
Supercell composite
21.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WUUS53 KLSX 131419
SVRLSX
MOC179-131500-
/O.NEW.KLSX.SV.W.0311.110613T1419Z-110613T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
919 AM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 1000 AM CDT

* AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR OATES...OR 25 MILES EAST OF SALEM...AND
  MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REYNOLDS...ELLINGTON...GARWOOD...BLACK...CORRIDON...CENTERVILLE...
  LESTERVILLE AND REDFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
      3720 9112 3725 9113 3726 9117 3731 9116
      3731 9118 3741 9118 3742 9122 3750 9122
      3751 9132 3760 9130 3760 9104 3750 9077
      3705 9078 3705 9089
TIME...MOT...LOC 1420Z 321DEG 30KT 3749 9108
WIND...HAIL <50MPH 1.00IN

$$

GLASS
3 follow-up statements
684 
WWUS53 KLSX 131438
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT MON JUN 13 2011

MOC179-131500-
/O.CON.KLSX.SV.W.0311.000000T0000Z-110613T1500Z/
REYNOLDS MO-
938 AM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REYNOLDS
COUNTY UNTIL 1000 AM CDT...

AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR REYNOLDS...OR 25 MILES SOUTHWEST OF IRONTON...
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLINGTON...GARWOOD...CENTERVILLE...LESTERVILLE AND REDFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
      3720 9112 3725 9113 3726 9117 3731 9116
      3731 9118 3741 9118 3742 9122 3750 9122
      3751 9132 3760 9130 3760 9104 3750 9077
      3705 9078 3705 9089
TIME...MOT...LOC 1438Z 319DEG 23KT 3742 9103
WIND...HAIL <50MPH 1.00IN

$$

GLASS
093 
WWUS53 KLSX 131452
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 AM CDT MON JUN 13 2011

MOC179-131500-
/O.CON.KLSX.SV.W.0311.000000T0000Z-110613T1500Z/
REYNOLDS MO-
952 AM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REYNOLDS
COUNTY UNTIL 1000 AM CDT...

AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ELLINGTON...OR 19 MILES NORTHWEST OF
PIEDMONT...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLINGTON AND GARWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
      3720 9112 3725 9113 3726 9117 3731 9116
      3731 9118 3741 9118 3742 9122 3750 9122
      3751 9132 3760 9130 3760 9104 3750 9077
      3705 9078 3705 9089
TIME...MOT...LOC 1453Z 332DEG 32KT 3729 9098
WIND...HAIL <50MPH 1.00IN

$$

GLASS
858 
WWUS53 KLSX 131457
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CDT MON JUN 13 2011

MOC179-131507-
/O.EXP.KLSX.SV.W.0311.000000T0000Z-110613T1500Z/
REYNOLDS MO-
957 AM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR REYNOLDS COUNTY WILL EXPIRE AT
1000 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM.

LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
      3720 9112 3725 9113 3726 9117 3731 9116
      3731 9118 3741 9118 3742 9122 3750 9122
      3751 9132 3760 9130 3760 9104 3750 9077
      3705 9078 3705 9089
TIME...MOT...LOC 1457Z 332DEG 32KT 3726 9096

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:41 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 13, 5:41 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
541 AM CDT MON JUN 13 2011

.DISCUSSION...
/347 AM CDT MON JUN 13 2011/

FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL
TRACK...IF IT DEVELOPS.

MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY
LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP
ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS
OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT
MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY.

BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS
LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS
EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT
DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA
DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE
ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE
FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS
DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO
THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY.

KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA
DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL
CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF
CONFIDENCE TO LOWER POPS AT THIS TIME EITHER.  MDLS PROG SFC LOW
DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF
APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND
HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW.

MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE
GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE
UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT
ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT
TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING.  HAVE
TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A
CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM.

PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND
MADE FEW IF ANY CHANGES.

TILLY

&&

.AVIATION...
/537 AM CDT MON JUN 13 2011/

THUNDERSTORMS QUICKLY DEVELOPING ACROSS NORTHCENTRAL AND CENTRAL
MISSOURI. THESE STORMS WILL LIKELY HAVE HAIL. THEY WILL MOVE
SOUTHEAST INTO EASTERN MISSOURI AND SOUTHWEST ILLINOIS THIS
MORNING. ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP LATER
TONIGHT AND AFFECT KSTL...KSUS AND KUIN. WIND TO REMAIN EAST AS
WARM FRONT STAYS TO THE WEST OF THE AREA.

SPECIFICS FOR KSTL...

SHOWERS DEVELOPING ACROSS METRO AREA WITH THUNDERSTORMS OFF TO THE
WEST. CURRENT TIMING FROM RADAR WOULD SUGGEST THUNDERSTORMS
ARRIVING AT THE TERMINAL 14Z. WILL HAVE TO WATCH UPSTREAM
DEVELOPMENT LATER THIS AFTERNOON AND EVENING AS ANOTHER ROUND OF
CONVECTION COULD AFFECT THE TERMINAL LATE THIS EVENING.
OTHERWISE...EAST WIND TO CONTINUE.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 13, 5:27 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT MON JUN 13 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
527 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS MUCH OF MISSOURI AND
SOUTHWEST ILLINOIS. SOME OF THESE THUNDERSTORMS MAY BE SEVERE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN
MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE
SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE
OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE
TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS .

TILLY

In the hours before

Local storm report, Jun 13, 8:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HAIL             4 W CHERRYVILLE         37.86N  91.35W
06/13/2011  E0.70 INCH       CRAWFORD           MO   TRAINED SPOTTER

            0.88 INCHES OF RAIN IN 45 MINUTES

&&

SCOTT
Local storm report, Jun 13, 8:53 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HAIL             1 WSW FRENCH VILLAGE    37.96N  90.41W
06/13/2011  E0.25 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

&&

SCOTT
Local storm report, Jun 13, 9:00 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HAIL             4 NE WENTZVILLE         38.85N  90.81W
06/13/2011  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO DIME SIZED

&&

SCOTT
Local storm report, Jun 13, 9:14 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HAIL             WATERLOO                38.33N  90.16W
06/13/2011  E0.25 INCH       MONROE             IL   TRAINED SPOTTER

&&

SCOTT
Local storm report, Jun 13, 9:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     HAIL             4 NE CALIFORNIA         38.67N  92.51W
06/13/2011  E0.50 INCH       MONITEAU           MO   TRAINED SPOTTER

&&

SCOTT
Local storm report, Jun 13, 9:17 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             4 WSW BIXBY             37.64N  91.15W
06/13/2011  M0.50 INCH       IRON               MO   TRAINED SPOTTER

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:49 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage26 min
Jun 13, 5:55 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway50 min
Jun 13, 6:13 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Osage47 min
Jun 13, 6:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway48 min
Jun 13, 6:57 AM CDTAreal Flood AdvisoryLSXGasconade, Osage3 hr
Jun 13, 7:11 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway49 min
Jun 13, 7:14 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Jun 13, 7:33 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington42 min
Jun 13, 7:55 AM CDTSevere Thunderstorm WarningLSXCrawford50 min
Jun 13, 8:07 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois53 min
Jun 13, 8:27 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington48 min
Jun 13, 8:33 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis, Warren42 min
Jun 13, 8:51 AM CDTAreal Flood AdvisoryLSXCrawford6 hr
Jun 13, 8:55 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau50 min
Jun 13, 9:44 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage30 min
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion48 min
Jun 13, 3:37 PM CDTSevere Thunderstorm WarningLSXMarion38 min
Jun 13, 4:02 PM CDTFlash Flood WatchLSXAudrain, Franklin, Jefferson, Knox, Lewis, Lincoln and 13 more39 hr
Jun 13, 4:54 PM CDTAreal Flood AdvisoryLSXLewis6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.